# SDR SWAA2024110857534

- Difficulty date: November 5, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 54,869 hours, 28,473 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 MAIN TIRE BLOWN ON TAKEOFF AND LOST ENG HYD PUMP AND A SYS QUANT<[01] REMOVED AND REPLACED #3 AND #4 WHEEL AND TIRE ASSEMBLIES PER AMM 32-45-11. ALL OTHER WORK COMPLETED ON  W.O. # 86751574
